Alert archive / Idaho / Wind Advisories in 2006

Wind Advisory 28, NWS Missoula, MT

December 12, 2006Clearwater County, Idaho County, Idaho

NWS Missoula, MT issued this wind advisory at Dec 12, 2006, 2:36 AM PST for Clearwater County, Idaho County, Idaho. It took effect at Dec 13, 2006, 6:00 AM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2006, 2:36 AM PST (10:36 UTC)
In effect from
Dec 13, 2006, 6:00 AM PST
Expired
Dec 13, 2006, 8:00 PM PST
In force
14 hr
Issued by
NWS Missoula, MT

Counties Clearwater County, ID, Idaho County, ID

The radar

The Missoula radar (KMSX), 148 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 10.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2006-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2006-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
432 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KMSO 121036
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
336 AM MST TUE DEC 12 2006

IDZ007-008-121930-
/O.CAN.KMSO.WI.Y.0027.000000T0000Z-061212T1800Z/
/O.NEW.KMSO.WI.Y.0028.061213T0900Z-061214T0000Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
236 AM PST TUE DEC 12 2006

...WIND ADVISORY IS CANCELLED FOR THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM PST WEDNESDAY.
THE WIND ADVISORY HAS BEEN CANCELLED. 

ALTHOUGH THE WIND ADVISORY FOR THIS MORNING HAS BEEN CANCELLED...
SUSTAINED SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE STILL
EXPECTED THROUGH MID-MORNING BEFORE DECREASING.

ANOTHER PACIFIC WEATHER SYSTEM WILL BE APPROACHING THE REGION
TONIGHT AND THEN MOVE THROUGH THE AREA ON WEDNESDAY. THE
COMBINATION OF AN INCREASING SURFACE PRESSURE GRADIENT AND
SUPPORTIVE WINDS ALOFT WILL CREATE FAVORABLE CONDITIONS FOR STRONG
WINDS IN THE CAMAS PRAIRIE AREA AND LOWER HELLS CANYON SALMON
RIVER REGION.

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE
EARLY WEDNESDAY MORNING...THEN CONTINUING THROUGH THE DAY. GUSTS
UP TO 50 MPH ARE POSSIBLE IN THE CAMAS PRAIRIE AREA. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
6 follow-up statements
000 
WWUS75 KMSO 121912
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1212 PM MST TUE DEC 12 2006

IDZ007-008-130315-
/O.EXT.KMSO.WI.Y.0028.061213T1400Z-061214T0000Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
1112 AM PST TUE DEC 12 2006

...WIND ADVISORY NOW IN EFFECT FROM 6 AM TO 4 PM PST WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 6 AM TO 4 PM PST
WEDNESDAY. 

ANOTHER PACIFIC WEATHER SYSTEM WILL BE APPROACHING THE REGION
TONIGHT AND THEN MOVE THROUGH THE AREA ON WEDNESDAY. THE
COMBINATION OF AN INCREASING SURFACE PRESSURE GRADIENT AND
SUPPORTIVE WINDS ALOFT WILL CREATE FAVORABLE CONDITIONS FOR STRONG
WINDS IN THE CAMAS PRAIRIE AREA AND LOWER HELLS CANYON SALMON
RIVER REGION.

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE
WEDNESDAY. GUSTS UP TO 50 MPH ARE POSSIBLE IN THE CAMAS PRAIRIE
AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KMSO 130310
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
810 PM MST TUE DEC 12 2006

IDZ007-008-131200-
/O.CON.KMSO.WI.Y.0028.061213T1400Z-061214T0000Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
710 PM PST TUE DEC 12 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM PST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM PST
WEDNESDAY. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE LIKELY
WEDNESDAY. GUSTS UP TO 50 MPH ARE POSSIBLE IN THE CAMAS PRAIRIE
AREA.

ANOTHER PACIFIC WEATHER SYSTEM IS APPROACHING THE REGION
TONIGHT AND WILL MOVE THROUGH THE AREA ON WEDNESDAY. THE
COMBINATION OF AN INCREASING SURFACE PRESSURE GRADIENT AND
WINDS ALOFT WILL CREATE STRONG WINDS IN THE CAMAS PRAIRIE AREA
AND LOWER HELLS CANYON SALMON RIVER REGION.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KMSO 131051
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
351 AM MST WED DEC 13 2006

IDZ007-131900-
/O.NEW.KMSO.HW.A.0004.061214T2200Z-061215T1800Z/
/O.CON.KMSO.WI.Y.0028.061213T1400Z-061214T0000Z/
OROFINO/GRANGEVILLE REGION-
251 AM PST WED DEC 13 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON FOR THE CAMAS PRAIRIE AREA...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING FOR THE CAMAS PRAIRIE AREA...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 4 PM PST THIS AFTERNOON. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED
TO DEVELOP TODAY IN THE CAMAS PRAIRIE AREA.

ANOTHER PACIFIC WEATHER SYSTEM WILL BE APPROACHING THE REGION
THURSDAY MAKING THE CONDITIONS RIPE FOR ANOTHER ROUND OF STRONG
SOUTH WINDS FOR THE AREA. THE COMBINATION OF AN INCREASING
SURFACE PRESSURE GRADIENT AND WINDS ALOFT WILL CREATE STRONG WINDS
IN THE CAMAS PRAIRIE AREA. SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS
UP TO 60 MPH ARE POSSIBLE.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

IDZ008-131900-
/O.CON.KMSO.WI.Y.0028.061213T1400Z-061214T0000Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
251 AM PST WED DEC 13 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED
TODAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KMSO 131829
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1129 AM MST WED DEC 13 2006

IDZ007-140000-
/O.EXT.KMSO.HW.A.0004.061215T0000Z-061215T1800Z/
/O.CON.KMSO.WI.Y.0028.000000T0000Z-061214T0000Z/
OROFINO/GRANGEVILLE REGION-
1029 AM PST WED DEC 13 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED
TO DEVELOP TODAY IN THE CAMAS PRAIRIE AREA.

ANOTHER PACIFIC WEATHER SYSTEM WILL BE APPROACHING THE REGION
THURSDAY WILL SET UP CONDITIONS AGAIN FOR MORE STRONG SOUTH WINDS
FOR THE AREA BEGINNING THURSDAY AFTERNOON. SOUTH WINDS OF 30 TO 45 MPH
WITH GUSTS UP TO 60 MPH ARE POSSIBLE.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

IDZ008-140000-
/O.CON.KMSO.WI.Y.0028.000000T0000Z-061214T0000Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
1029 AM PST WED DEC 13 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED
TODAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KMSO 132353
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
453 PM MST WED DEC 13 2006

IDZ007-140400-
/O.EXT.KMSO.WI.Y.0028.000000T0000Z-061214T0400Z/
/O.CON.KMSO.HW.A.0004.061215T0000Z-061215T1800Z/
OROFINO/GRANGEVILLE REGION-
353 PM PST WED DEC 13 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE
INTO EARLY THIS EVENING IN THE CAMAS PRAIRIE AREA.

ANOTHER PACIFIC WEATHER SYSTEM APPROACHING THE REGION THURSDAY
WILL SET UP CONDITIONS FOR MORE STRONG SOUTH WINDS BEGINNING
THURSDAY AFTERNOON. SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS UP TO
60 MPH ARE POSSIBLE IN THE CAMAS PRAIRIE AREA.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.


$$

IDZ008-140400-
/O.EXT.KMSO.WI.Y.0028.000000T0000Z-061214T0400Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
353 PM PST WED DEC 13 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED
TO CONTINUE THROUGH EARLY THIS EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KMSO 140359
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
859 PM MST WED DEC 13 2006

IDZ008-141200-
/O.EXP.KMSO.WI.Y.0028.000000T0000Z-061214T0400Z/
/O.EXA.KMSO.HW.A.0004.061215T0000Z-061215T1800Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
759 PM PST WED DEC 13 2006

...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING. THE WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING. 

GUSTY SOUTH WINDS WILL GRADUALLY DECREASE OVERNIGHT. THEREFORE THE
HIGH WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

ANOTHER PACIFIC WEATHER SYSTEM APPROACHING THE REGION WILL SET
UP CONDITIONS FOR STRONG SOUTH WINDS BEGINNING THURSDAY
AFTERNOON. SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE
POSSIBLE.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ007-141200-
/O.EXP.KMSO.WI.Y.0028.000000T0000Z-061214T0400Z/
/O.CON.KMSO.HW.A.0004.061215T0000Z-061215T1800Z/
OROFINO/GRANGEVILLE REGION-
759 PM PST WED DEC 13 2006

...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING. A HIGH
WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING. 

GUSTY SOUTH WINDS WILL GRADUALLY DECREASE OVERNIGHT. THEREFORE THE
HIGH WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

ANOTHER PACIFIC WEATHER SYSTEM APPROACHING THE REGION WILL SET
UP CONDITIONS FOR STRONG SOUTH WINDS BEGINNING THURSDAY AFTERNOON.
SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ005-006-MTZ001-002-004-141200-
/O.EXB.KMSO.HW.A.0004.061215T0300Z-061215T1800Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
KOOTENAI/CABINET REGION-WEST GLACIER REGION-
LOWER CLARK FORK REGION-
859 PM MST WED DEC 13 2006 /759 PM PST WED DEC 13 2006/

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING ABOVE 3500 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING. 

ANOTHER PACIFIC WEATHER SYSTEM APPROACHING THE REGION WILL SET
UP CONDITIONS FOR STRONG SOUTHWEST WINDS PARTICULARLY IN THE MOUNTAINS...
BEGINNING THURSDAY EVENING. SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS
UP TO 60 MPH ARE POSSIBLE ABOVE 3500 FEET. SOME OF THIS WIND WILL
ALSO MIX DOWN INTO VALLEYS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this wind advisory went out at Dec 12, 2:26 AM PST, 10 minutes earlier.

Area forecast discussion, Dec 12, 2:26 AM PST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
326 AM MST TUE DEC 12 2006

.DISCUSSION...A MIX OF RAIN...SNOW AND FREEZING RAIN IS POSSIBLE
IN THE NORTHWEST MONTANA VALLEYS THIS MORNING. POCKETS OF COLD
AIR STILL REMAIN TRAPPED BY THE TERRAIN. THE WEATHER SYSTEM WILL
BE PASSING THROUGH THE REGION THIS MORNING...FOLLOWED BY COOLER
AIR ALOFT AND MORE UNSTABLE CONDITIONS. RAIN AND SNOW SHOWERS ARE
EXPECTED WITH SOME ACCUMULATING SNOW IN THE MOUNTAINS TODAY. MINOR
RIDGING ALOFT IS EXPECTED TONIGHT AS THE REGION FALLS IN-BETWEEN
WEATHER SYSTEM. HOWEVER...PLENTY OF LOW-LEVEL MOISTURE WILL BE
PRESENT FOR CLOUDY CONDITIONS WITH AREAS OF LIGHT PRECIPITATION
POSSIBLE.

WEDNESDAY...THE NEXT PACIFIC SYSTEM WILL QUICKLY MOVE INLAND
TUESDAY NIGHT AND IMPACT THE REGION BY WEDNESDAY. SNOW IS EXPECTED
IN THE MOUNTAINS WITH RAIN AND SOME SNOW IN THE VALLEYS. SNOW
LEVELS WILL BE DIFFICULT TO ASCERTAIN WITH CONSIDERABLE WARMING
TAKING PLACE. THE ASSOCIATED COLD FRONT IS EXPECTED TO PASS
WEDNESDAY EVENING WITH LOWERING SNOW LEVELS. WINTER STORM WATCHES
REMAIN IN EFFECT FOR PORTIONS OF NORTH-CENTRAL IDAHO AND WESTERN
MONTANA. IN ADDITION TO PRECIPITATION...WESTERLY WINDS WILL BE A
CONCERN OVER THE HIGHER TERRAIN...CAUSING BLOWING AND DRIFTING OF
SNOW. IN THE LOWER VALLEYS OF NORTH-CENTRAL IDAHO...STRONG SOUTH
WINDS WILL DEVELOP EARLY WEDNESDAY MORNING AND CONTINUE THROUGH
THE DAY. GUSTS TO 50 MPH ARE POSSIBLE IN THE CAMAS PRAIRIE AREA
WHERE DOWNSLOPING EFFECTS WILL BOOST WIND SPEEDS.

WEDNESDAY NIGHT THROUGH FRIDAY...A STRONG ZONAL FLOW WILL CONTINUE
TO FEED PACIFIC MOISTURE INTO THE REGION. ANOTHER VIGOROUS LOW
PRESSURE SYSTEM IS ON TAP TO IMPACT THE REGION THURSDAY NIGHT
THROUGH FRIDAY.

&&

.AVIATION...STRONG VALLEY INVERSIONS WILL CONTINUE TO WEAKEN
THIS MORNING. AREAS OF FOG AND LOW CLOUDS WILL ALSO GRADUALLY
DIMINISH. CLOUDS AND PRECIPITAITON WILL MAINTAIN PLENTY OF
MOUNTAIN OBSCURATIONS TODAY. PLEASE SEE APPROPRIATE TAFS AND
TWEBS.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON
     ABOVE 4500 FEET FOR BITTERROOT/SAPPHIRE MOUNTAINS.

     WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON
     ABOVE 4000 FEET FOR LOWER CLARK FORK REGION-WEST GLACIER
     REGION.

ID...WIND ADVISORY FROM 1 AM TO 4 PM PST WEDNESDAY FOR LOWER HELLS
     CANYON/SALMON RIVER REGION-OROFINO/GRANGEVILLE REGION.

     WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON
     ABOVE 4500 FEET FOR NORTHERN CLEARWATER MOUNTAINS-SOUTHERN
     CLEARWATER MOUNTAINS.

&&

MSJ

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 11:02 AM PSTHeavy Snow WarningMSOClearwater, Idaho16 hr

Nearby

Wind Advisories in Idaho, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.